Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Two-sided ideals in $C^*$-algebras


Author: Erling Størmer
Journal: Bull. Amer. Math. Soc. 73 (1967), 254-257
DOI: https://doi.org/10.1090/S0002-9904-1967-11705-1
MathSciNet review: 0208400
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 171173
  • 2. E. G. Effros, Order ideals in a C*-algebra and its dual, Duke Math. J. 30 (1963), 391-412. MR 151864
  • 3. R. V. Kadison, A representation theory for commutative topological algebra, Mem. Amer. Math. Soc. No. 7, 1951. MR 44040
  • 4. R. V. Kadison, Transformations of states in operator theory and dynamics, Topology 3 (1965), 177-198. MR 169073


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11705-1

American Mathematical Society